RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 3  


Axiomatic method of partitions in the theory of Nöbeling spaces. I. Improvement of partition connectivity
S. M. Ageev
3
A criterion of smooth generating sets
G. E. Ivanov
51
Racah operators for principal series of representations of the group $\mathrm {SL}(2,\mathbb C)$
R. S. Ismagilov
77
Fractional monodromy in the case of arbitrary resonances
N. N. Nekhoroshev
91
Lower bounds for separable approximations of the Hilbert kernel
I. V. Oseledets
137
Gromov–Witten invariants of Fano threefolds of genera 6 and 8
V. V. Przyjalkowski
145
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019